Irregular elliptic boundary-value problems and Hörmander spaces

Authors

  • A. V. Anop
  • T. M. Kasirenko
  • A. A. Murach

Abstract

We study nonregular elliptic problems with boundary conditions of higher orders and prove that these problems are Fredholm on appropriate pairs of the inner-product H¨ormander spaces that form a two-sided refined Sobolev scale. We prove a theorem on the regularity of generalized solutions to the problems in these spaces.

Published

25.03.2018

Issue

Section

Research articles

How to Cite

Anop, A. V., et al. “Irregular Elliptic Boundary-Value Problems and Hörmander Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 70, no. 3, Mar. 2018, pp. 299-17, https://umj.imath.kiev.ua/index.php/umj/article/view/1558.